# SDR ASAA0540144

- Difficulty date: February 24, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654654997
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION AFT CARGO BAY ON FRAME BS 767 STRINGER 25R AND 27R FORWARD SIDE OF FRAME.  REMOVED AND REPLACED FRAME.  (M)
